# SDR AALA201712219011

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 50,257 hours, 28,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT LENS AT SEAT 4C. INSTALLED NEW THE LENS AT SEAT 4C IAW AMM 33-51-18 AND PERFORMED SUCCESSFUL OPS CHECKS.
